# SDR JJBA20131027007

- Difficulty date: October 27, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 32,549 hours, 44,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECOND CEILING EMERGENCY LIGHT INOPERATIVE.  R & R CEILING LIGHT BULB.  OPS CHECKED GOOD.
